# SDR ABXA020108

- Difficulty date: June 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Corroded
- Location: Fs 24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND/PRESS COMPARTMENT AT FS 24, LONGERON 31 RIGHT WAS CORRODED AT ATTACH ANGLE ATTACHING FASTENERS. REMOVED CORRODED CLIP LONGERON TO FRAME. INSTALLED NEW ATTACH P/N 2643619-1 IAW DC-8 SRM 51-1-21A AND 51-1-24.
